RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1973, Volume 18, Issue 1, Pages 133–150 (Mi tvp2686)  

Convergence of Point Complexes in $Z^n $ to Poisson Processes

R. Hafner

Austria

Full text: PDF file (1024 kB)

English version:
Theory of Probability and its Applications, 1973, 18:1, 131–149

Bibliographic databases:

Received: 30.12.1971
Language:

Citation: R. Hafner, “Convergence of Point Complexes in $Z^n $ to Poisson Processes”, Teor. Veroyatnost. i Primenen., 18:1 (1973), 133–150; Theory Probab. Appl., 18:1 (1973), 131–149

Citation in format AMSBIB
\Bibitem{Haf73}
\by R.~Hafner
\paper Convergence of Point Complexes in $Z^n $ to Poisson Processes
\jour Teor. Veroyatnost. i Primenen.
\yr 1973
\vol 18
\issue 1
\pages 133--150
\mathnet{http://mi.mathnet.ru/tvp2686}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=317370}
\zmath{https://zbmath.org/?q=an:0323.60024}
\transl
\jour Theory Probab. Appl.
\yr 1973
\vol 18
\issue 1
\pages 131--149
\crossref{https://doi.org/10.1137/1118010}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2686
  • http://mi.mathnet.ru/eng/tvp/v18/i1/p133

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:75
    Full text:42

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020